Today I finally got to a "good" ENT ( at least I hope so), he is not the first one I have seen.His office performed an ECOG on me and he then diagnosed me with Menieres disease. Now I know I am not the only person in the world suffering from this. He has recommended an injection of Decadron in my right eardrum starting this coming Friday and 1 per week therafter for a total of 3 injections. Has anyone had this treatment and can you tell me anything about the success. I am currently also taking 2.5 mg of valium 3 times per day to control the dizziness. My attacks occur up to 20 times per day and many of them are completely debilitating.
30 Nov 2011
You poor darling-I'm prone to inner ear infections-fever is a clue-and Tylenol simulates an inner ear infection-that is miserable enough. I can't imagine having Menieres. I've been checked for that. Try the shots. Take that leap. He diagnosed your problem, so he should be on top of that.
24 Feb 2013
I have an allergy to sulfa drugs. When my doctor prescribed a drug for my high blood pressure, he gave me a prescription for a sulfa drug even though I had told him I was allergic to sulfa drugs among other things like chlorine. I had no idea I was taking a sulfa drug. Over the next few months, I was having increasingly bad allergy symptoms but could not find what was causing them. Then my left ear went deaf. I finally decided to check the blood pressure drug my doctor had me taking by checking online at Drugs.com. I told my doctor the blood pressure medication was a sulfa drug and that Drugs.com warned me not to take it. He changed my blood pressure medicine, said "but it was just a little bit," and told me to see an ENT. The ENT did several different tests and said that I had Meniere's disease caused by my allergy. I am still 95% deaf in my left ear and I'm hoping the ENT can do something to return my hearing to normal. Has anyone had a similar experience?
12 Dec 2013
As a small child I had chronic ear infections, tubes, surgeries... etc so the ringing in my ears was always a constant. I thought it was normal as was the dizziness, the fullness in my ears... etc. I had extreme migraines the older I got... it finally took seeing a neorologiest to dx me. My research and that of my ENT shows that the hearing loss gets progressive the older u get. The only option I have been given is treat the symptoms and have a stint put in. I prefer not to go the surgical route at this time. Do be ware of Drop Attacks. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... would take the edge off. I now find that ativan helps more than valium. Is it safe to take one every day... Thanks for the help
1 answer • 6 Oct 2009
Husband dizzy, vomiting,preasure in head, diagonized with Menieres D.Doctor perscribed Maxide-side effects for Maxide can cause dizziness, vomiting ...
1 answer • 14 Jun 2010
I suffer from this Ménière's Disease on daily... basis. My ENT said that most medicines does not work at all. I really do not what ...
5 answers • 3 Jan 2011
I haven't had an attack since 2001 and I'm on new medication and want to know if over time it can cause an attack. Thank you Reynee
2 answers • 18 Feb 2012
my question : what about the sides effects of betaserc ?? thanks your friend moteyam
1 answer • 30 Aug 2012